PuSH - Publikationsserver des Helmholtz Zentrums München

Nagy, B.* ; Toókos, F.

Bernstein inequality in Lα norms.

Acta Sci. Math. 79, 129-174 (2013)
Verlagsversion bestellen
Free by publisher: Verlagsversion online verfügbar 07/2025
The classical Bernstein inequality estimates the derivative of a polynomial at a fixed point with the supremum norm and a factor depending on the point only. Recently, this classical inequality was generalized to arbitrary compact subsets on the real line. That generalization is sharp and naturally introduces potential theoretical quantities. It also gives a hint how a sharp L α Bernstein inequality should look like. In this paper we prove this conjectured Lα Bernstein type inequality and we also prove its sharpness.
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Bernstein inequality; Equilibrium measure; Polynomial inequalities; Potential theory
ISSN (print) / ISBN 0001-6969
Quellenangaben Band: 79, Heft: 1-2, Seiten: 129-174 Artikelnummer: , Supplement: ,
Verlag Bolyai Institute, University of Szeged
Begutachtungsstatus Peer reviewed